Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 92, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Sep 21, 2009, 8:19 AM CDT for Pickens County, Tuscaloosa County, Alabama. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2009, 8:19 AM CDT (13:19 UTC)
- Expired
- Sep 21, 2009, 2:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pickens County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 59 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 1.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 211319
FFWBMX
ALC107-125-211615-
/O.NEW.KBMX.FF.W.0092.090921T1319Z-090921T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
819 AM CDT MON SEP 21 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...TUSCALOOSA...NORTHPORT...HOLT...
* UNTIL 1115 AM CDT
* AT 817 AM CDT...HEAVY RAINFALL WAS SPREADING ACROSS THE WARNED
AREA. THIS RAIN WILL BE FALLING ON AREAS ALREADY SATURATED FROM
HEAVY RAINFALL DURING THE PAST COUPLE OF DAYS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERNANT...
SAMANTHA...LAKE TUSCALOOSA BINION CREEK LANDING...LAKE LURLEEN
STATE PARK...BULL CITY AND BANKHEAD LOCK AND DAM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA DURING THE NEXT TWO HOURS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3353 8768 3362 8763 3359 8732 3352 8732
3351 8725 3347 8734 3340 8722 3337 8723
3331 8715 3329 8706 3325 8706 3323 8710
3324 8715 3314 8719 3314 8728 3301 8732
3302 8756 3322 8757 3328 8785 3353 8788
$$
411 follow-up statement
000
WGUS54 KBMX 211611
FFWBMX
ALC107-125-211915-
/O.EXT.KBMX.FF.W.0092.000000T0000Z-090921T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1111 AM CDT MON SEP 21 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...TUSCALOOSA...NORTHPORT...HOLT...
* UNTIL 215 PM CDT
* AT 1106 AM CDT...LOCALLY HEAVY RAINFALL CONTINUED TO SPREAD ACROSS
THE AREA...AND THIS WILL AGGRAVATE FLOODING THAT IS CURRENTLY IN
PROGRESS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAMANTHA...
LAKE TUSCALOOSA BINION CREEK LANDING...BULL CITY AND BANKHEAD LOCK
AND DAM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES...WITH LOCALLY
GREATER AMOUNTS...ARE POSSIBLE IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3353 8768 3362 8763 3359 8732 3352 8732
3351 8725 3347 8734 3340 8722 3337 8723
3331 8715 3329 8706 3325 8706 3323 8710
3324 8715 3314 8719 3314 8728 3301 8732
3302 8756 3322 8757 3328 8785 3353 8788
$$
41What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 6:45 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Sep 21, 6:45 AM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 645 AM CDT MON SEP 21 2009 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... OVERALL PATTERN HAS CHANGED VERY LITTLE. CURRENTLY WATCHING A SHORTWAVE SWING THROUGH THE AREA. RAINFALL WITH THE SHOWERS AND THUNDERSTORMS HAS BEEN VERY HEAVY...WITH TOTALS OF 1 TO 5 INCHES FROM CARROLLTON TO CALERA...TO ALEXANDER CITY. THESE SHOWERS WILL CONTINUE GENERALLY ALONG AND SOUTH OF THE I-59 CORRIDOR...WITH THE HEAVIEST ACTIVITY SOUTH OF I-20 THROUGH THE MORNING. ALREADY BEGINNING TO SEE ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOPING IN MISSISSIPPI...AS WELL AS ENHANCEMENT ACROSS LOUISIANA AND WESTERN MISSISSIPPI ON WATER VAPOR. THIS WILL WORK INTO THE AREA THIS MORNING AND GENERATE SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON...WHICH BODES WELL FOR THE FORECAST...BUT NOT FOR THE OVERALL CONDITIONS ACROSS THE FORECAST AREA. FOR THE NEXT 36 TO 48 HOURS WILL SEE SEVERAL LITTLE SHORTWAVES SLIDE ALONG THE SOUTHERN AND EASTERN EDGE OF AN UPPER LOW THAT WILL SWING CLOSER TO CENTRAL ALABAMA...BEFORE RETROGRADING BACK TO THE WEST. THAT WILL PLACE OUR HIGHEST POPS IN THE FIRST 3 TO 5 PERIODS...AS WE REMAIN IN A SOUTHWESTERN FLOW AND PLENTY OF GULF MOISTURE TO WORK WITH. WILL BE EXPANDING THE FLASH FLOOD WATCH OUT THROUGH MIDNIGHT FOR THE ENTIRE AREA. ONCE THE UPPER LOW BEGINS TO RETROGRADE...ACTIVITY WILL BECOME A LITTLE MORE SCATTERED IN NATURE AS WELL AS DIURNAL FOR THE MOST PART. HOWEVER WE DO REMAIN IN THE SOUTHWESTERN FLOW...SO WHAT RAIN DOES FALL WILL BE HEAVY AND COULD CONTINUE TO ACCENTUATE THE ABUNDANCE OF MOISTURE ACROSS THE AREA. AS PREVIOUSLY MENTIONED MODELS ARE STILL HINTING AT A WEAK RIDGE OF HIGH PRESSURE BUILDING NORTH INTO AT LEAST A PORTION OF THE AREA. HOWEVER...DO NOT EXPECT THIS TO TOTALLY SHUT OFF THE WATERWORKS...BUT WILL DECREASE TO LOW CHANCE POPS BY THE END OF THE WEEK. LOOKING AT NEXT WEEKEND...MODELS ARE STILL INDICATING A PROGRESSIVE PATTERN...AND TAKES THE UPPER TROUGH OUT OF THE HIGH PLAINS AND INTO THE GREAT LAKES BY SUNDAY. THIS WOULD CONTINUE TO PROVED RAIN FOR THE AREA...BUT IF THE LOW GETS KICKED OUT...WE COULD SEE HIGH PRESSURE BUILD IN FOR THE LAST FEW DAYS OF SEPTEMBER. UNFORTUNATELY STILL QUITE A BIT OF TIME BEFORE THEN...AND MODELS COULD CHANGE...SO WE WILL MONITOR WITH INTEREST. 16 && .AVIATION...12Z TAF DISCUSSION. NMRS SHWRS AND TSTMS CONTINUE TO TRACK NORTHEAST ACROSS THE I-20 CORRIDOR...AND THIS TREND WILL LIKELY CONTINUE THRU 17Z. THIS ACTIVITY WILL AFFECT SITES TCL...BHM...EET...ANB THRU AT LEAST 17Z. THE MAIN HAZARDS WILL BE LOW VSBYS DUE TO HEAVY RAINFALL AND LIGHTNING. THE OTHER CONCERN THIS MORNING IS LIFR CIGS AT KMGM AND KTOI. THE CIGS WILL SLOWLY RISE AND BECOME MVFR BY 15Z. SHWRS AND TSTMS SHOULD INCREASE IN AND NEAR MGM AND TOI AFTER 15Z DUE TO DAYTIME HEATING. THIS PATTERN IS VERY DIFFICULT TO PREDICT BEYOND SIX HOURS AND FORECAST MAY NOT BE PESSIMISTIC ENOUGH AFTER 17Z. 58/ROSE && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 84 70 86 69 87 / 80 60 60 30 50 ANNISTON 84 69 85 68 87 / 100 60 60 30 50 BIRMINGHAM 84 69 85 69 87 / 80 60 60 30 50 TUSCALOOSA 86 71 88 70 88 / 80 60 60 30 50 CALERA 84 70 85 69 87 / 90 60 60 30 50 AUBURN 83 69 85 69 86 / 90 40 50 30 30 MONTGOMERY 86 72 87 72 88 / 90 40 50 30 40 TROY 85 71 86 70 87 / 80 40 50 30 40 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA UNTIL MIDNIGHT TONIGHT. &&
Hazardous weather outlook, Sep 21, 7:25 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 725 AM CDT MON SEP 21 2009 ALZ011>015-017>050-220000- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 725 AM CDT MON SEP 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRAIN NORTHEAST ACROSS THE AREA TODAY AND THIS EVENING. THE THREAT OF FLASH FLOODING IS HIGH...ESPECIALLY ALONG THE I-20 CORRIDOR. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RAIN CHANCES WILL REMAIN ABOVE NORMAL TUESDAY ALONG WITH A THREAT OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NECESSARY TODAY DUE TO FLOODING.
In the hours before
Local storm report, Sep 21, 7:06 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
706 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 AM FLASH FLOOD 2 S TOMBIGBEE RIVER AT 32.82N 88.16W
09/21/2009 SUMTER AL EMERGENCY MNGR
MUDSLIDE ON AL HWY 116 IN GAINESVILLE WITH ROAD
IMPASSABLE.
&&
GOLDENLocal storm report, Sep 21, 7:07 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
707 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD GEIGER 32.87N 88.31W
09/21/2009 SUMTER AL EMERGENCY MNGR
HOUSE FLOODED ON HWY 17 IN GEIGER.
&&
GOLDENLocal storm report, Sep 21, 7:18 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
718 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD JENA 33.13N 87.85W
09/21/2009 GREENE AL EMERGENCY MNGR
WATER INSIDE SEVERAL HOMES IN THE TOWN OF JENA.
&&
GOLDENLocal storm report, Sep 21, 7:21 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
721 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD MANTUA 33.05N 87.93W
09/21/2009 GREENE AL AMATEUR RADIO
COUNTY ROAD 60 FLOODED NEAR MANTUA.
&&
GOLDENLocal storm report, Sep 21, 7:54 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD 3 WSW SIPSEY RIVER 33.24N 87.82W
09/21/2009 TUSCALOOSA AL EMERGENCY MNGR
WATER OVER ROMULUS ROAD NEAR JACOBS LANE...ROAD IS BEING
BARRACADED.
&&
GOLDENLocal storm report, Sep 21, 7:59 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLASH FLOOD 5 SW COALING 33.11N 87.41W
09/21/2009 TUSCALOOSA AL EMERGENCY MNGR
HIDDEN VALLEY RD CLOSED NEAR STEINER LAKE DUE TO WATER
OVER ROAD.
&&
GOLDENThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:00 PM CDT | Flash Flood Warning | BMX | Fayette, Walker, Winston | 3 hr |
| Sep 20, 7:40 PM CDT | Flash Flood Warning | BMX | Fayette, Greene, Pickens, Tuscaloosa | 3 hr |
| Sep 20, 8:02 PM CDT | Areal Flood Advisory | BMX | Cherokee | 3 hr |
| Sep 20, 8:56 PM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa, Walker | 3 hr |
| Sep 20, 10:01 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Tuscaloosa | 3 hr |
| Sep 20, 10:23 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 10:50 PM CDT | Flash Flood Warning | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 11:26 PM CDT | Flash Flood Warning | BMX | Chilton, Shelby | 3 hr |
| Sep 21, 12:05 AM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Sep 21, 12:55 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 3 hr |
| Sep 21, 1:44 AM CDT | Flash Flood Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 21, 2:30 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 2 hr |
| Sep 21, 3:11 AM CDT | Flash Flood Warning | BMX | Clay, Coosa, Talladega | 3 hr |
| Sep 21, 3:44 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 10 hr |
| Sep 21, 4:27 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 3 hr |
| Sep 21, 7:21 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 6 hr |
| Sep 21, 7:58 AM CDT | Flash Flood Warning | BMX | Lamar, Pickens | 6 hr |
| Sep 21, 8:27 AM CDT | Flash Flood Warning | BMX | Greene, Hale | 4 hr |
| Sep 21, 9:00 AM CDT | Flash Flood Warning | BMX | Bibb, Perry | 3 hr |
| Sep 21, 9:55 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Sep 21, 9:56 AM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 3 hr |
| Sep 21, 10:17 AM CDT | Flash Flood Warning | BMX | Fayette, Marion, Walker, Winston | 3 hr |
| Sep 21, 10:27 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 4 days |
| Sep 21, 11:56 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Dallas, Greene, Hale, Marengo and 1 more | 4 hr |
| Sep 21, 12:53 PM CDT | Flash Flood Warning | BMX | Chilton, Coosa, Jefferson, St. Clair, Shelby, Talladega | 3 hr |
| Sep 21, 1:39 PM CDT | Tornado Warning | BMX | Sumter | 51 min |
| Sep 21, 1:52 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Pickens, Sumter | 3 hr |
| Sep 21, 2:04 PM CDT | Flash Flood Warning | BMX | Clay, Coosa, Tallapoosa | 3 hr |
| Sep 21, 2:24 PM CDT | Tornado Warning | BMX | Greene, Sumter | 51 min |
| Sep 21, 2:59 PM CDT | Flash Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 2 hr |
| Sep 21, 3:07 PM CDT | Tornado Warning | BMX | Greene, Sumter | 38 min |
| Sep 21, 3:39 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 3:41 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 4:09 PM CDT | Tornado Warning | BMX | Greene, Hale, Marengo, Sumter | 30 min |
| Sep 21, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 48 min |
| Sep 21, 4:49 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 2 hr |
| Sep 21, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 30 min |
| Sep 21, 5:56 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Pike | 2 hr |
| Sep 21, 6:35 PM CDT | Areal Flood Advisory | BMX | Lowndes | 115 min |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.